University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Measure preserving extensions and minimal wandering rates

Zweimueller, R (2011) Measure preserving extensions and minimal wandering rates ISRAEL JOURNAL OF MATHEMATICS, 181 (1). pp. 295-303.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Zweimueller, Rr.zweimueller@surrey.ac.ukUNSPECIFIED
Date : 1 January 2011
Identification Number : https://doi.org/10.1007/s11856-011-0009-5
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, INFINITE MEASURES, MARKOV SHIFTS, TRANSFORMATIONS, INVARIANT
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 12:01
Last Modified : 17 May 2017 12:01
URI: http://epubs.surrey.ac.uk/id/eprint/833649

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800